# SDR YENA2024090301219

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR66 LH DOOR STOP FITTING Ñ1 AREA AT LOWER I NB HOLE. CRACK DIRECTION 5 OCLOCK VIEW LOOKING FWD. CRACK D= 0.170 INCH; (RESOLVED ON W/O: 1311036 TASKCARD: NR-00036) FUR-A320-53-01648, REF AEROMAN N/R 2024-458267, PERFORMED REPAIR ON FR66 LH DOOR STOP FITTING #1 AREA AT AFT GALLEY AREA IAW A320 SRM 53-41-12-300-011. FINAL DIAMETER HOLE D1= 0.551 INCH. THIS REPAIR IS CLASSIFIED AS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 31,600FC (FH NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS OF 5,600 FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC IAW A320 SRI 53-41-12-205-010 TABLE 001 FIGURE 001 SHEET 2 AREA 2. ACCOMPLISHED BY # 8606419.
